Acta Universitatis Danubius. Œconomica, Vol 9, No 2 (2013)

On homogeneous functions

Catalin Angelo Ioan


The paper investigates some aspects of the behavior of homogeneous functions. Afterdetermining the degree of homogeneity of partial derivatives of a homogeneousfunction, it is determined their general form in the case of integer degree ofhomogeneity and they are defined in 0. It also generalizes the Euler relationfor homogeneous functions to the higher order partial derivatives. Finally, itis determined a necessary condition for concavity of these functions.


Full Text: PDF


  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.